# SDR SWAA2020011640493

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 45,489 hours, 22,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT FLAP HUNG UP ON THRESHOLD DUE TO FASTENER MISSING.  REPOSITIONED SLIDE PER MT.
